# SDR P5CA2017050400102

- Difficulty date: May 4, 2017
- Submitted: May 4, 2017
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 10,415 hours, 2,565 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: False Activation
- Location: Anti Ice Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EICAS CAUTION MESSAGE. LT WING ANTI-ICE AND RT WING ANTI-ICE DISPLAYED WHEN TURNED ON TO USE.   ACCOMPLISHED VALVE TEST IAW AMM TASK 30-11-02-864-041, FOUND VALVE WORKS NORMAL.
